# SDR MASA200602269

- Difficulty date: September 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 8,824 hours, 8,435 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2639 CLT.  PITCH FEEL CAUTION MESSAGE IN FLIGHT.  MX RESET THE SYSTEM.
